Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/871
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | О численных методах решения обыкновенных дифференциальных уравнений |
Authors |
Литвиненко, А.А.
|
ORCID | |
Keywords | |
Type | Article |
Date of Issue | 2004 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/871 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Литвиненко, А.А. О численных методах решения обыкновенных дифференциальных уравнений [Текст] / А.А. Литвиненко // Вісник Сумського державного університету. Серія Технічні науки. — 2004. — №12(71). — С. 118-123. |
Abstract |
Studied are the problems, which might arise while solving simple differential equations (Koshi problem). There is proposed an algorithm, which nearly always guarantees normal completion of the necessary solution search.
When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/871 |
Appears in Collections: |
Вісник Сумського державного університету. Технічні науки (2007-2014) |
Views

1

1

1

8

1

1869128114

1

303868

3

26736

117120957

1

1

303977

303918

597521936

303948

35

1511217740

52506

597521935

1276606453

1
Downloads

1

602

1

1

1

3

1

150261

134484

597521936

210
Files
File | Size | Format | Downloads |
---|---|---|---|
12(71)_17.doc | 141.5 kB | Microsoft Word | 597807501 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.